MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OR3O DUAL MOBILITY LINER 44/58; PROSTHESIS,HIP,SEMI-CONSTRAINED,METAL/POLYMER,POROUS UNCEMENTED

SMITH & NEPHEW, INC. OR3O DUAL MOBILITY LINER 44/58; PROSTHESIS,HIP,SEMI-CONSTRAINED,METAL/POLYMER,POROUS UNCEMENTED
Model Number 71358206
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 06/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on june 22nd a surgeon performed an revision procedure utilizing an or3o liner in a redapt modular acetabular shell.On june 23rd the patient dislocated and additional revision procedure to be performed.On june 25th the surgeon performed additional revision surgery altering the cup inclination to 45 degrees and utilized a new or3o dual mobility liner.
 
Additional Manufacturer Narrative
This complaint has been re-evaluated for mdr reporting.Therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
OR3O DUAL MOBILITY LINER 44/58
Common Device Name
PROSTHESIS,HIP,SEMI-CONSTRAINED,METAL/POLYMER,POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10344732
Report Number1020279-2020-03578
Device Sequence Number11504275
Product Code LPH
UDI-Device Identifier00885556712276
UDI-Public00885556712276
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191002
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71358206
Device Catalogue Number71358206
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;